{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2023,4,27]],"date-time":"2023-04-27T16:44:40Z","timestamp":1682613880061},"reference-count":9,"publisher":"Oxford University Press (OUP)","issue":"806","license":[{"start":{"date-parts":[[1992,12,1]],"date-time":"1992-12-01T00:00:00Z","timestamp":723168000000},"content-version":"vor","delay-in-days":0,"URL":"https:\/\/academic.oup.com\/pages\/standard-publication-reuse-rights"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[1992,12,1]]},"abstract":"<jats:title>Summary<\/jats:title>\n               <jats:p>A 29 year old Bengali male patient on chemotherapy for angioimmunoblastic lymphadenopathy developed Strongyloides hyperinfection syndrome 3 months after being treated with a single 3 day course of thiabendazole. His complicated hospitalization and successful management are described. Prevention of this potentially fatal disease in immunocompromised patients by early diagnosis and proper management of intestinal strongyloidiasis is emphasized.<\/jats:p>","DOI":"10.1136\/pgmj.68.806.974","type":"journal-article","created":{"date-parts":[[2008,12,29]],"date-time":"2008-12-29T21:01:03Z","timestamp":1230584463000},"page":"974-975","source":"Crossref","is-referenced-by-count":3,"title":["<i>Strongyloides stercoralis<\/i> hyperinfection in a patient with angioimmunoblastic lymphadenopathy"],"prefix":"10.1093","volume":"68","author":[{"given":"Ahmad K","family":"Uwaydah","sequence":"first","affiliation":[{"name":"Department of Medicine, Hamad Medical Corporation , PO Box 3050, Doha, Qatar"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Farouq","family":"Al Qadah","sequence":"additional","affiliation":[{"name":"Department of Medicine, Hamad Medical Corporation , PO Box 3050, Doha, Qatar"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"286","published-online":{"date-parts":[[1992,12,1]]},"reference":[{"key":"ref_1","first-page":"275","article-title":"Fatal strongyloidiasis in patients receiving corticosteroids","volume":"1966","author":"Cruz, T.; Reboucas, G.; Rocha, H.","unstructured":"Cruz, T., Reboucas, G. & Rocha, H. Fatal strongyloidiasis in patients receiving corticosteroids. N Engl J Med 1966, 275: 1093-1098.","journal-title":"N Engl J Med"},{"key":"ref_2","first-page":"\"pp. 577","article-title":"Angioimmunoblastic lymphadenopathy with dysproteinemia","volume":"\"features,\" # \"1988, 108:\"","author":"Jaffe, E.S.","unstructured":"Jaffe, E.S. Morphologic features, pp. 577-579. In: Steinberg, A.D. (moderator) Angioimmunoblastic lymphadenopathy with dysproteinemia. Ann Intern Med 1988, 108: 575-584.","journal-title":"Morphologic"},{"issue":"108","key":"ref_3","first-page":"\"pp. 575","article-title":"Clinical description","volume":"1988","author":"Seldin, M.F.","unstructured":"Seldin, M.F. Clinical description, pp. 575-577. In: Steinberg, A.D. (moderator) Angioimmunoblastic lymphadenopathy with dysproteinemia. Ann Intern Med 1988, 108: 575-584.","journal-title":"Ann Intern Med; Angioimmunoblastic lymphadenopathy with dysproteinemia"},{"key":"ref_4","first-page":"208","article-title":"Angioimmunoblastic lymphadenopathy: ten years experience and state of current knowledge","volume":"26","author":"Knecht, H.","year":"1989","unstructured":"Knecht, H. Angioimmunoblastic lymphadenopathy: ten years experience and state of current knowledge. Semin Hematol 1989, 26: 208-215.","journal-title":"Semin Hematol"},{"key":"ref_5","doi-asserted-by":"crossref","first-page":"653","DOI":"10.1093\/clinids\/12.4.653","article-title":"Opportunistic infections with Strongyloides stercoralis in renal transplantation","volume":"12","author":"Devault, G.A.; King, J.W.; Rohr, M.S.; Landrenean, M.D.; Brown, III, S.T.; McDonald, J.C.","year":"1990","unstructured":"Devault, G.A., King, J.W., Rohr, M.S., Landrenean, M.D., Brown, S.T. III & McDonald, J.C. Opportunistic infections with Strongyloides stercoralis in renal transplantation. Rev Infect Dis 1990, 12: 653-671.","journal-title":"Rev Infect Dis"},{"issue":"3","key":"ref_6","first-page":"397","article-title":"Syndrome of hyperinfection with Strongyloides stercoralis","volume":"1981","author":"Igra-Siegman, Y.; Kapilia, R.; Sen, P.","unstructured":"Igra-Siegman, Y., Kapilia, R., Sen, P. et al. Syndrome of hyperinfection with Strongyloides stercoralis. Rev Infect Dis 1981, 3: 397-407.","journal-title":"Rev Infect Dis"},{"key":"ref_7","first-page":"706","article-title":"Strongyloides infections","author":"Pearson, R.D.; Guerrant, R.L.","year":"1991","unstructured":"Pearson, R.D. & Guerrant, R.L. Strongyloides infections. In: Strickland, G.T. (ed.) Hunter's Tropical Medicine. W.B. Saunders Company, Philadelphia, 1991, pp. 706-711."},{"key":"ref_8","doi-asserted-by":"crossref","first-page":"114","DOI":"10.1016\/0035-9203(82)90034-7","article-title":"Treatment of strongyloidiasis with thiabendazole: an analysis oftoxicity and effectiveness","volume":"76","author":"Grove, D.I.","year":"1982","unstructured":"Grove, D.I. Treatment of strongyloidiasis with thiabendazole: an analysis oftoxicity and effectiveness. Trans R Soc Trop Med Hyg 1982, 76: 114-118.","journal-title":"Trans R Soc Trop Med Hyg"},{"key":"ref_9","doi-asserted-by":"crossref","first-page":"304","DOI":"10.4269\/ajtmh.1989.40.304","article-title":"Ivermectin for human strongyloidiasis and other intestinal helminths","volume":"40","author":"Naquira, C.; Jimenez, G.; Guerra, J.","year":"1989","unstructured":"Naquira, C., Jimenez, G., Guerra, J. et al. Ivermectin for human strongyloidiasis and other intestinal helminths. Am J Trop Med Hyg 1989, 40: 304-309.","journal-title":"Am J Trop Med Hyg"}],"container-title":["Postgraduate Medical Journal"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/academic.oup.com\/pmj\/article-pdf\/68\/806\/974\/50074604\/postgradmedj-68-974.pdf","content-type":"application\/pdf","content-version":"vor","intended-application":"syndication"},{"URL":"https:\/\/academic.oup.com\/pmj\/article-pdf\/68\/806\/974\/50074604\/postgradmedj-68-974.pdf","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2023,4,27]],"date-time":"2023-04-27T16:12:45Z","timestamp":1682611965000},"score":1,"resource":{"primary":{"URL":"https:\/\/academic.oup.com\/pmj\/article\/68\/806\/974\/7062578"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[1992,12,1]]},"references-count":9,"journal-issue":{"issue":"806","published-online":{"date-parts":[[1992,12,1]]},"published-print":{"date-parts":[[1992,12,1]]}},"URL":"https:\/\/doi.org\/10.1136\/pgmj.68.806.974","relation":{},"ISSN":["0032-5473","1469-0756"],"issn-type":[{"value":"0032-5473","type":"print"},{"value":"1469-0756","type":"electronic"}],"subject":[],"published-other":{"date-parts":[[1992,12]]},"published":{"date-parts":[[1992,12,1]]}}}